MathSciNet Relay Station
MathSciNet bibliographic data
MR2445323 (2009j:60192) 60K20 (62M45)
Huang, Chuangxia; He, Yigang; Wang, Hainu Mean square exponential stability of stochastic recurrent neural networks with time-varying delays. Comput. Math. Appl. 56 (2008), no. 7, 1773–1778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement